# SDR IPXA2024120228803

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 127,779 hours, 21,514 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

Â€Œ DET  FIRE/OVHT 4 Â€Œ ILLUM ON. T/O AFTER V-1 ALL INDICATIONS NORMAL AFTER T/O.  REFERENCE BAR CODE T3F18E005NC5S FOR MAINTENANCE ACTIONS C/W ON THIS ISSUE. C/W INSPECTION OF #4 ENGINE FOR PNEUMATIC LEAKS , NO LEAKS NOTED, INSPECTED OVHT/ FIRE LOOPS FOR DAMAGE, NONE NOTED , REMOVED AND REPLACED RELAY R8051 AND RELAY R8058 IN REF TO WDM FIRE AND OVERHEAT DETECTION- ENGINE 4 REFERENCE: 26-11-41-3. C/W GROUND TEST - FIRE SYSTEM REFERENCE: TASK 26-11-00-745-047 NUMEROUS TIMES, NO FAULTS NOTED PRESENT OR EXISTING. OKAY FOR FLIGHT. NO FURTHER MAINTENANCE REQUIRED
